@article{05947047,
title = {New families of integer matrices whose leading principal minors form some well-known sequences.},
journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
volume = {22},
year = {2011},
pages = {598-619},
zbl = {1221.15011},
language = {en},
url = {http://dml.mathdoc.fr/item/05947047}
}
Moghaddamfar, Ali Reza; Moghaddamfar, Kambiz; Tajbakhsh, Hadiseh. New families of integer matrices whose leading principal minors form some well-known sequences.. ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 22 (2011) pp. 598-619. http://gdmltest.u-ga.fr/item/05947047/